# SDR USAA2013102100012

- Difficulty date: October 20, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 34,937 hours, 22,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHT RED LENS AT SEAT 10D MISSING, LOW LEVEL. MAINTENANCE REPLACED EMERGENCY LIGHT RED LENS COVER AT SEAT 10D AS REQUIRED.  OK FOR SERVICE.
